# SDR DALA2015020100810

- Difficulty date: January 29, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER SKIN XE=2 ON RT ELEVATOR.  REMOVED THE DAMAGED SKIN.  FABRICATED NEW DOUBLER DWG AND TRIM.  INSTALLED THE NEW DOUBLER IAW SRM 51-30-2, 55, 22-0, FIG 3, 51-10-4 AND 51-10-3 PAR 1 AND 21.
